Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On laminar flow through a channel or tube with injection: application of method of averages


Author: Morris Morduchow
Journal: Quart. Appl. Math. 14 (1957), 361-368
MSC: Primary 76.0X
DOI: https://doi.org/10.1090/qam/83319
MathSciNet review: 83319
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Abraham S. Berman, Laminar flow in channels with porous walls, J. Appl. Phys. 24 (1953), 1232–1235. MR 0059705
  • [2] S. W. Yuan and A. Finkelstein, Laminar pipe flow with injection and suction through a porous wall, Presented at 1955 Heat Transfer and Fluid Mech. Inst., Los Angeles, Calif., June 23-25, 1955
  • [3] Morris Morduchow, Method of averages and its comparison with the method of least squares, J. Appl. Phys. 25 (1954), 1260–1263. MR 0065249
  • [4] P. A. Libby, M. Morduchow and M. Bloom, Critical study of integral methods in compressible laminar boundary layers, NACA Tech. Note 2655, March 1952

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.0X

Retrieve articles in all journals with MSC: 76.0X


Additional Information

DOI: https://doi.org/10.1090/qam/83319
Article copyright: © Copyright 1957 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website